# SDR SWAA2019011527981

- Difficulty date: November 27, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TOP OF FLOOR TRACK CORRODED BETWEEN BS 787 TO BS 867, RBL 13.  R&R FLOOR TRACK ASSEMBLY IAW SRM & DWG.
